RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 316–320 (Mi mz1285)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

An extremum problem for distribution functions

V. A. Yudin

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/mzm1285

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 279–282

Bibliographic databases:

Received: 23.10.1997

Citation: V. A. Yudin, “An extremum problem for distribution functions”, Mat. Zametki, 63:2 (1998), 316–320; Math. Notes, 63:2 (1998), 279–282

Citation in format AMSBIB
\Bibitem{Yud98}
\by V.~A.~Yudin
\paper An extremum problem for distribution functions
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 316--320
\mathnet{http://mi.mathnet.ru/mz1285}
\crossref{https://doi.org/10.4213/mzm1285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629883}
\zmath{https://zbmath.org/?q=an:0961.42003}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 279--282
\crossref{https://doi.org/10.1007/BF02308775}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700045}


Linking options:
  • http://mi.mathnet.ru/eng/mz1285
  • https://doi.org/10.4213/mzm1285
  • http://mi.mathnet.ru/eng/mz/v63/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Berdysheva, “Optimal Set of the Modulus of Continuity in the Sharp Jackson Inequality in the Space $L_2$”, Math. Notes, 76:5 (2004), 620–627  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. L. Vinogradov, “An exact inequality of Jackson–Chernykh type for spline approximations of periodic functions”, Siberian Math. J., 60:3 (2019), 412–428  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    Full text:106
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020